Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shteinikov, Yurii Nikolaevich

Total publications: 18 (18)
in MathSciNet: 9 (9)
in zbMATH: 3 (3)
in Web of Science: 9 (9)
in Scopus: 11 (11)
Cited articles: 12
Citations in Math-Net.Ru: 38
Citations in Web of Science: 24
Citations in Scopus: 40
Presentations: 18

Number of views:
This page:974
Abstract pages:2197
Full texts:634
References:297
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person73751
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/1064308
http://www.researcherid.com/rid/Q-5078-2016
https://www.scopus.com/authid/detail.url?authorId=55351635000

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2022
1. Yu. N. Shteinikov, “Quotients of Dense Subsets of Integers and Short Distances between Product Elements”, Math. Notes, 111:1 (2022), 132–138  mathnet  crossref  crossref  mathscinet

   2021
2. V. P. Platonov, M. M. Petrunin, Yu. N. Shteinikov, “On the Periodicity Problem for the Continued Fraction Expansion of Elements of Hyperelliptic Fields with Fundamental $S$-Units of Degree at Most 11”, Dokl. Math., 104:5 (2021), 258–263  mathnet  crossref  crossref  elib

   2020
3. Yu. N. Shteinikov, “On the size of the set of the product of sets of rational numbers”, Chebyshevskii Sb., 21:1 (2020), 336–342  mathnet  crossref  crossref
4. V. P. Platonov, M. M. Petrunin, Yu. N. Shteinikov, “Periodic elements $\sqrt{f}$ in elliptic fields with a field of constants of zero characteristic”, Chebyshevskii Sb., 21:1 (2020), 252–275  mathnet  crossref  crossref  mathscinet

   2019
5. V. P. Platonov, M. M. Petrunin, Yu. N. Shteinikov, “On the Finiteness of the Number of Elliptic Fields with Given Degrees of $S$-Units and Periodic Expansion of $\sqrt f$”, Dokl. Math., 100:2 (2019), 1–5  mathnet  crossref  crossref  mathscinet  mathscinet  isi  elib  scopus (cited: 5)
6. B. Murphy, M. Rudnev, I. D. Shkredov, Yu. N. Shteinikov, “On the few products, many sums problem”, J. Théor. Nombres Bordx., 31:3 (2019), 573–602  mathnet  crossref  isi  scopus (cited: 15);

   2018
7. Yu. N. Shteinikov, “On the size of the quotient of two subsets of positive integers”, Proc. Steklov Inst. Math., 303 (2018), 259–267  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
8. V. P. Platonov, M. M. Petrunin, V. S. Zhgoon, Yu. N. Shteinikov, “On the Finiteness of Hyperelliptic Fields with Special Properties and Periodic Expansion of $\sqrt f$”, Dokl. Math., 98:3 (2018), 641–645  mathnet  crossref  crossref  zmath  isi (cited: 3)  elib  scopus (cited: 5)
9. Yu. N. Shteinikov, “Long paths in the distance graphs in vector spases over finite fields”, Chebyshevskii Sb., 19:3 (2018), 311–317  mathnet  crossref  elib  scopus

   2017
10. Yu. N. Shteinikov, “Addendum to J. Cilleruelo, D.S. Ramana, and O. Ramaré's Paper “Quotient and Product Sets of Thin Subsets of the Positive Integers””, Proc. Steklov Inst. Math., 296 (2017), 251–255  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 2)
11. Yu. N. Shteinikov, “On the product sets of rational numbers”, Proc. Steklov Inst. Math., 296 (2017), 243–250  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 4)  scopus (cited: 4)
12. Yu. N. Shteinikov, “Character sums over shifted powers”, Chebyshevskii sb., 18:2 (2017), 247–254  mathnet  crossref  mathscinet  elib
13. Yu. V. Kuznetsov, Yu. N. Shteinikov, “On some properties of continued periodic fractions with small length of period related with hyperelliptic fields and $S$-units”, Chebyshevskii Sb., 18:4 (2017), 261–268  mathnet  crossref

   2016
14. Yu. N. Shteinikov, “On the distribution of elements semigroups of natural numbers II”, Chebyshevskii Sb., 17:3 (2016), 197–203  mathnet  elib

   2015
15. Yu. N. Shteinikov, “Estimates of Trigonometric Sums over Subgroups and Some of Their Applications”, Math. Notes, 98:4 (2015), 667–684  mathnet  crossref  crossref  mathscinet  isi (cited: 10)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)
16. Yu. N. Shteinikov, “On the Set of Joint Representatives of Two Congruence Classes”, Proc. Steklov Inst. Math., 290 (2015), 189–196  mathnet  crossref  crossref  isi (cited: 3)  elib  elib  scopus (cited: 3)

   2012
17. Yu. N. Shteinikov, Chebyshevskii Sb., 13:3 (2012), 91–99  mathnet  elib
18. Yu. N. Shteinikov, “Divisibility of Fermat Quotients”, Math. Notes, 92:1 (2012), 108–114  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

Presentations in Math-Net.Ru
1. Частные плотных подмножеств целых чисел и короткие расстояния элементов произведения
Yu. N. Shteinikov
Contemporary Problems in Number Theory
November 19, 2020 12:45
2. Частные и произведения множеств нулевой плотности в Z
Yu. N. Shteinikov
Contemporary Problems in Number Theory
March 19, 2020 12:45
3. Базисы Грёбнера полиномиальных систем и приложение к одной задаче о гиперэллиптических полях
Yu. N. Shteinikov
Contemporary Problems in Number Theory
April 25, 2019 12:45
4. Ладно за морем или худо и какое в свете чудо? (Последние конференции по теории чисел.)
M. R. Gabdullin, A. B. Kalmynin, I. D. Shkredov, Yu. N. Shteinikov
Contemporary Problems in Number Theory
November 1, 2018 12:45
5. О дистанционных графах в конечномерных пространствах над конечным полем
Yu. N. Shteinikov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 15:30
6. Большие пути в дистанционных графах в конечномерном пространстве над конечным полем II
Yu. N. Shteinikov
Contemporary Problems in Number Theory
May 3, 2018 12:45
7. Большие пути в дистанционных графах в конечномерном пространстве над конечным полем
Yu. N. Shteinikov
Contemporary Problems in Number Theory
April 26, 2018 12:45
8. Об энергии $T_3$ для множеств с малым мультипликативным удвоением
I. D. Shkredov, Yu. N. Shteinikov
Contemporary Problems in Number Theory
November 9, 2017 12:45
9. О частных подмножеств натуральных чисел
Yu. N. Shteinikov
Contemporary Problems in Number Theory
May 18, 2017 12:45
10. О произведении множеств рациональных чисел
Yu. N. Shteinikov
Contemporary Problems in Number Theory
April 28, 2016 12:45
11. Открытые задачи семинара по теории чисел
Yu. N. Shteinikov
Contemporary Problems in Number Theory
March 3, 2016 12:45
12. Оценки сумм характеров от сдвинутой геометрической прогрессии
Yu. N. Shteinikov
Contemporary Problems in Number Theory
February 25, 2016 12:45
13. Об одном результате И. Шпарлинского о числе решений линейнных уравнений с рациональными числами
Yu. N. Shteinikov
Contemporary Problems in Number Theory
December 10, 2015 12:45
14. Estimates of trigonometric sums over subgroups in the ring of residues of a prime module
Yu. N. Shteinikov
Seminar on analytic theory of differential equations
November 18, 2015 14:30
15. О множестве совместных представителей вычетов по двум модулям
Yu. N. Shteinikov
Contemporary Problems in Number Theory
April 9, 2015 12:45
16. О произведениях интервалов и множеств с малым мультипликативным удвоением в $Z_{p},Z_{n}$
Yu. N. Shteinikov
Contemporary Problems in Number Theory
November 20, 2014 12:45
17. Exponential sums over multiplicative subgroups and Fermat quotients
Yu. N. Shteinikov
Contemporary Problems in Number Theory
July 31, 2014 12:45
18. Применение подхода операторов к оценке аддитивных свойств подгрупп
Yu. N. Shteinikov
Contemporary Problems in Number Theory
April 10, 2014 12:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022